Advertisement

Archiv der Mathematik

, Volume 82, Issue 5, pp 432–441 | Cite as

An elementary approach to the analysis of exact solutions for the Navier-Stokes stagnation flows with slips

  • N. IshimuraEmail author
  • T. K. UshijimaEmail author
Original paper

Abstract.

We deal with the exact solutions of the Navier-Stokes equations for stagnation flows with slips. The problem becomes the solvability of certain third-order ordinary differential equations (ODEs). Reducing the order of ODEs, we exhibit another elementary proof of the existence and asymptotic behavior of solutions. Numerical investigations are also provided.

Mathematics Subject Classification (2000):

76D10 76D05 34B15. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of Mathematics, Graduate School of EconomicsHitotsubashi UniversityKunitachi, TokyoJapan
  2. 2.Department of MathematicsTokyo University of ScienceNoda, ChibaJapan

Personalised recommendations